Document Type

Article

Language

eng

Format of Original

7 p.

Publication Date

2014

Publisher

Statistical Research and Training Center

Source Publication

Journal of Statistical Research of Iran

Source ISSN

1735-1294

Abstract

Several characterizations of a New Modified Weibull distribution, introduced by Doostmoradi et al. (2014), are presented. These characterizations are based on: (i) truncated moment of a function of the random variable; (ii) the hazard function; (iii) a single function of the random variable; (iv) truncated moment of certain function of the 1st order statistic.

Comments

Published version. Journal of Statistical Research of Iran, Vol. 11, No. 2 (2014): 223-229. Publisher link.© Statistical Research and Training Center, 2014. Used with permission.

Share

COinS